# SDR ASAA2022060938783

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 143A812629
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H FLOOR STRUCTURE SHILED STA 500 HSA PUNCTURE. GROUNDED - YES. EVALUATED FWD PIT SHIELD AT STA 500.ORIGINAL THICKNESS .032",MATERIAL REMOVED .032",REMAINING MATERIAL .000" DUE TO PUNCTURE MEASURING .300"FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-30-15-1A-1.REMOVED SHIELD AND REPLACED WITH NEW SHIELD P/N 143A8126-24/ PO:0.ALL WORK DONE IAW B737-800 SRM 53-30-15-1A-1, SRM 53-30-15-0I-1, SRM 51-40-02 AND BAC DWG 143A0080 REV "A".
